# SDR SWAA2025031003751

- Difficulty date: March 9, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34713
- Aircraft time: 61,834 hours, 37,103 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Cracked
- Location: Zone 600 Slat
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIRD STRIKE ON CLIMBOUT. NOTED NO ABNORMAL SMELL IN COCKPIT.AS CLIMB CONTINUED; EGT ON #1 ENGINE CONTINUED TO RISE PAST 860 LARGE EGT SPLIT WITH OTHER ENGINE (+60 DIFF).RETURNED TO FLL THIS WAS AN AIR RETURN TO FLL UNABLE TO UPDATE RESULTING EVENTS DUE TO ERROR MESSAGE: AN UNEXPECTED ERROR OCCURRED WHILE ATTEMPTING TO RETRIEVE PREVIOUSLY REGISTERED SESSION DATA.<[01] ACCOMPLISHED CONDITIONAL INSPECTION AS PER REF AMM 05-51-18. CLEANED EVIDENCE OF BIRD STRIKE AT #5 SLAT ; FOUND #5 SLAT DENTED AND CRACKED DUE TO BIRD STRIKE.;[02] R/H WING SLAT #5 WITH DENT AT WS 320.5 -3 INCHES. MEASURING APROX 14.5 LONG 4 INCHES WIDE AND .484 DEEP.A/Y RATIO EQUALS 8.2.FOUND TO BE OUT OF LIMITES AS PER REF SRM 57-42-01-1A-1 FIGURE 105;[03] PER MOC VERIFIED ENGINE PARAMETERS TO BE NORMAL;[04] C/W
